# SDR REXA2019043016558

- Difficulty date: April 16, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 27,943 hours, 25,720 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103251
- Condition: Corroded
- Location: Bs 605-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK ON TOP OF LBL 9 HAS CORROSION JUST FWD OF FS 621, IN THE CARGO BAY.  REMOVED DAMAGE FROM SEAT TRACK LBL9 FSC21. FOUND TO BE OUT OF LIMITS. REMOVED & REPLACED SEAT TRACK IAW CRJ 200 AMM 53-01-11, SRM 51-21-06, & SRM 53-21-49ORIG T. 105" REMAINING T-P77", LOSS -.028  AAR SM 33
